# SDR AALA202110213476

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 78,730 hours, 10,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 50 MINUTES INTO FLIGHT LEVEL AT CRUISE ALTITUDE. "FUEL IMBALANCE EICAS MESSAGE. CENTER TANK PUMPS ON FUEL 7500 LBS BURNED 100 LBS/MIN OUT OF LEFT MAIN FUEL TANK W/BOTH LEFT MAIN TANK PUMPS ON FUEL IMBALANCE WAS 4200 LBS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
